# SDR DALA2025021801181

- Difficulty date: February 13, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N341DN
- Make and model: Airbus A321-211
- Aircraft serial: 8134
- Aircraft time: 21,881 hours, 9,444 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Condition: Faulted
- Location: Slat Torque
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 3041 - MISC/DE - DUE TO F/CTL SLATS FAULT ECAM MESSAGE.   FOUND TORQUE LIMITER (6037CM) ON LEFT WING TRACK 9 TRIPPED. REPLACED SAME. OPS CHECK GOOD. (LP 6838304)
